# SDR HALA2022090600276

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 40,430 hours, 6,335 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 385 ON GROUND DOOR L3 PRESSURE SENSOR WARNING. CORRECTIVE ACTION: SERVICE 3L DOOR PRESSURE INDICATOR. LEAK CHECK GOOD. NO LEAK. (9330175)
